# SDR CA190729009

- Difficulty date: July 17, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Swrngn SA227AC
- Aircraft time: 34,616 hours
- Engine: Garrtt TPE33111U
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Pin
- Part number: MS171536
- Condition: Sheared
- Location: Scissor Link
- Component: Landing Gear
- Component part number: 2752500001
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) NOSE GEAR UPPER SCISSOR LINK SPRING PIN FOUND SHEARED. FLEET CAMPAIGN WAS CONDUCTED. ROLL PIN REPLACED AND AIRCRAFT RETURNED TO SERVICE. (TC# 20190729009)
